• whitefootkitten whitefootkitten
    May 06, 2009
    Why am I breaking out in Hives everywhere?
    whitefootkitten whitefootkitten
    May 06, 2009

    I returned from a deployment to Iraq in February. Since then I have expieranced a cold, a stomach bug, and the flu all within weeks of each other. I found this odd since I have always been a healthy woman and hardly ever get sick. My most recent ailment has me worried though. About 3 weeks ago I started using a product called wrecking balm for tatoo removal. The active ingrediant in it is tricholoracetic acid. It made the area around my tatoo red and sore but that was a known side effect. I used it for about a week and started noticing little dots on my arms. The little dots quickly progressed to my stomach and thighs by the end of the day. That was about 2 weeks ago. Since then they have turned to huge sores all over my body that scab over and try up with huge patches of red dry flaky skin that hurt on my arms and my neck and everywhere. I was given a shot of benadryl which did nothing. I was gived a steroid for a week which did nothing. I've tried every over the counter med i can get my hands on. Ive stopped taking all my other meds, vitamins, everything. If its a reaction to this tattoo removal cream how long will it take to get out of my system? im covered from head to toe in these itchy red marks and im afraid they will scar! help!

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • JB
    JB
    May 13, 2009
    JB
    JB
    May 13, 2009

    You need to see your doctor right away.

     

    We cannot diagnose a condition on this Web site. It isn't clear what caused the reaction all over your body.

     

    Benadryl is an anti-histamine, which is used to block the chemical histamine that is relaesed during an allergic reaction (it's what leads to the itchy, sneezing, etc.). But, in your case, the Benadryl has no effect, which could indicate that the condition is not an allergic reaction, but it could be. You must see a doctor right away and explain the origin of the problem and what you've taken or done to remedy it in the mean time.

     

    Best of luck and good health!

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.